We study local rigidity and multiplicity of constant scalar curvature metrics in arbitrary products of compact manifolds. Using (equivariant) bifurcation theory we determine the existence of infinitely many metrics that are accumulation points of pairwise non-homothetic solutions of the Yamabe problem. Using local rigidity and some compactness results for solutions of the Yamabe problem, we also exhibit new examples of conformal classes (with positive Yamabe constant) for which uniqueness holds.
On bifurcation of solutions of the Yamabe problem in product manifolds / DE LIMA, LEVI LOPES; Piccione, Paolo; Zedda, Michela. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - 29(2012), pp. 261-277. [10.1016/j.anihpc.2011.10.005]
|Appare nelle tipologie:||1.1 Articolo su rivista|